Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 61, Number 1

All articles in this issue are freely accessible.

A mathematical representation of biological variability in medical images
Larisa Matejic.
Quart. Appl. Math. 61 (2003), 1-16
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1955221
Estimating stresses in a partially inflated high altitude balloon using a relaxed energy
William G. Collier Jr..
Quart. Appl. Math. 61 (2003), 17-40
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1955222
Quasiperiodicity and chaos in the nonlinear evolution of the Kelvin-Helmholtz instability of supersonic anisotropic tangential velocity discontinuities
S. Roy Choudhury and Kevin G. Brown.
Quart. Appl. Math. 61 (2003), 41-72
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1955223
Integral representation in the hodograph plane of compressible flow
Erik B. Hansen and George C. Hsiao.
Quart. Appl. Math. 61 (2003), 73-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1955224
A simple model for phase transitions: from the discrete to the continuum problem
S. Pagano and R. Paroni.
Quart. Appl. Math. 61 (2003), 89-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1955225
High frequency waves near cusp caustics
E. Kalligiannaki, Th. Katsaounis and G. N. Makrakis.
Quart. Appl. Math. 61 (2003), 111-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1955226
A primal-dual active set algorithm for bilaterally control constrained optimal control problems
Michael Hintermüller.
Quart. Appl. Math. 61 (2003), 131-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1955227
Electron transport in semiconductor superlattices
N. Ben Abdallah, P. Degond, A. Mellet and F. Poupaud.
Quart. Appl. Math. 61 (2003), 161-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1955228

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website